# SDR HEEA060472

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911FL
- Make and model: Bolkms BO105S
- Aircraft serial: S717
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL43638
- Condition: Sticks
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NEEDLE STICKS ON STAMP ON START-UP, OTHERS ERRATIC.
